Zuzana Petrakovičová, Mária Szántová, Viera Kupčová, Ladislav Turecký
Drugs are the common cause of the liver lesion. Women of the older age are most often affected. Another ethiology is neccessary to differentiate. A case of 69-years old woman with cholestatic liver lesion is described. Manifestation occurred 4 days after amoxycilin-clavulanate treatment. Urticaria occurred on the third day of treatment. Hyperbilirubinemia, 9-times elevated of GMT and ALT, 6-times elevation of AST, 3-times elevation of ALP, higher CRP, eosinophilia, higher sedimentation rate and hyperfibrinogenemia were in laboratory parameters. For unfavourable course of the disease we started the corticoid treatment after excluding of other ethiology. This treatment led to normalization of bilirubin and transaminases. Early diagnosis of drug liver lesion is crucial for adequate treatment. Common fatal cases of liver drug lesion are the reason for early onset of glucocorticoids. Drug liver failure is the common cause for liver transplantation.